MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040007
Medical Device Problem Codes Circuit Failure (1089); Contamination (1120); Failure to Calibrate (2440); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of oxygen blending module printed circuit assembly is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
 
Event or Problem Description
The manufacturer received information alleging the positive and negative flow verify, and significant event log test steps had failed on a trilogy 202 device.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted that an error code, oxygen blending module (obm) accuracy urgent, was observed in the device's error log had caused the significant event log test case to fail on the device.The manufacturer's service technician evaluated and determined the obm printed circuit assembly (pca) had caused the error code to generate and the significant event log test case to fail on the device.The manufacturer's service technician found contamination on the flow assembly, blower, muffler, bellows, 200/202/o2 tubing, thermistor, porting block adapter and adapter cap, thermistor o-ring, and physical damage to the stirring fan retainer.In conclusion, the device's obm pca, flow assembly, blower, muffler, bellows, 200/202/o2 tubing, thermistor, porting block adapter and adapter cap, thermistor o-ring, and physical damage to the stirring fan retainer were replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the front enclosure, overlay, and porting block were replaced for physical damage unrelated to the reportable issue.The power cord, cord clamp, and threaded cap were replaced due to missing on the device.These were unrelate to the reportable issue.The device passed all final testing.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25177706
Report Number2518422-2026-013950
Device Sequence Number10693288
Product Code CBK
UDI-Device Identifier00606959005150
UDI-Public(01)00606959005150
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1040007
Device Catalogue Number1040007
Device Lot Number140423
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown